See Alike in...

Alike App

Browser

Jancsi

504d

switching from 20mg to 40mg of prozac, i’m scared. Has anyone had any side effect from going up from 20 to 40?

Top reply
    • Tracks

      500d

      I just wrote about this another persons question. When I started taking Prozac, I felt fine, but after a few months, I started feeling more depressed. I did some research and found out about the drug Bupropion aka Wellbutrin. It’s just helped me take the edge off the feeling I was having.

    • Tracks

      500d

      I just wrote about this another persons question. When I started taking Prozac, I felt fine, but after a few months, I started feeling more depressed. I did some research and found out about the drug Bupropion aka Wellbutrin. It’s just helped me take the edge off the feeling I was having.

    • spoonie1234

      504d

      nope! worked fine for me

    • Teenie

      504d

      I just did this a few weeks ago. You'll be fine. Albet a little nauseous and tired. Maybe a little more anxious for awhile. But the transition was much easier then the 10-20mg jump becausw im already used to having prozac in my system

    • busy_bee

      504d

      My only recommendation is to be careful drinking alcohol! With Prozac, I started at like 5 or 10 mg and take 60 now. Super easy transitions. Never noticed anything major or negative

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion